# SDR MASA200600539

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,012 hours, 5,250 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoiliers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7022 ORD - O/B FLIGHT SPOILER AND O/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MAINTENANCE RESET THE SYSTEM.  OPS CHECK GOOD.
